An application of invariant sets to global definability

Journal of Symbolic Logic 44 (1):9-14 (1979)
Vaught's " * -transform method" is applied to derive a global definability theorem of M. Makkai from a classical theorem of Lusin
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273697
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,765
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index

Total downloads
5 ( #656,804 of 2,214,617 )

Recent downloads (6 months)
1 ( #408,824 of 2,214,617 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature